# SDR USAA920081381

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,101 hours, 45,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-B-CHECK- MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 500C, S10L.  REPAIRED FUSELAGE SKIN AT BS 500C, S10L IAW US AIRWAYS EA120828.  (A)
